Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/91236
Title: Complexity of partially separable convexly constrained optimization with non-lipschitzian singularities
Authors: Chen, XJ 
Toint, PL
Wang, H
Issue Date: 2019
Source: SIAM journal on optimization, 2019, v. 29, no. 1, p. 874-903
Keywords: Complexity theory
Non-Lipschitz functions
Partially separable problems
Publisher: Society for Industrial and Applied Mathematics
Journal: SIAM journal on optimization 
ISSN: 1052-6234
EISSN: 1095-7189
DOI: 10.1137/18M1166511
Rights: © 2019 Society for Industrial and Applied Mathematics
Posted with permission of the publisher.
The following publication Chen, X., Toint, P. L., & Wang, H. (2019). Complexity of partially separable convexly constrained optimization with non-Lipschitzian singularities. SIAM Journal on Optimization, 29(1), 874-903. is available at https://dx.doi.org/10.1137/18M1166511
Appears in Collections:Journal/Magazine Article

Files in This Item:
File Description SizeFormat 
18m1166511.pdf489.11 kBAdobe PDFView/Open
Access
View full-text via PolyU eLinks SFX Query
Show full item record
PIRA download icon_1.1View/Download Full Text

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.